MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; WEDGE,FOAM,30 DEGREE,COVERED,NONSLIP,6PR

MEDLINE INDUSTRIES LP; WEDGE,FOAM,30 DEGREE,COVERED,NONSLIP,6PR
Catalog Number MSC50023
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Tissue Breakdown (2681)
Date of Event 06/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility the patient was found "with area of partial thickness erosion with surrounding non bleachable purple discoloration over the midthoracic vertebral process, presentation consistent with deep tissue injury".Per the facility they applied "venelex" and "covered with bordered foam dressing and continued repositioning every 2 hours".Per the facility the patient was using the foam wedge which was described as "very firm", and the facility is "unsure how this may have impacted injury development".The device is not available for evaluation.No additional information is available at this time.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility the patient was found "with area of partial thickness erosion with surrounding non bleachable purple discoloration over the midthoracic vertebral process, presentation consistent with deep tissue injury.".

Common Device Name
WEDGE,FOAM,30 DEGREE,COVERED,NONSLIP,6PR
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes dr
northfield, IL 60093
MDR Report Key19949314
Report Number1417592-2024-00792
Device Sequence Number18373665
Product Code CCX
UDI-Device Identifier40888277327727
UDI-Public40888277327727
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberMSC50023
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2024
Initial Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown